# SDR AALA202507217559

- Difficulty date: July 1, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5463005220200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION SPIGOT FITTING RECEPTACLE (C545117-01) ON LH PYLON MEASURES OF CORROSION ARE: L=13.603 IN, W=1.300 IN, D=0.001 IN. MAINTENANCE BLEENDED SPIGOT FITTING RECEPTICLE.
